# SDR CALA0200153

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Sta 370-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PAN CORRODED AT FORWARD CARGO DOOR CUTOUT AREA, STA 370-420. THE CORROSION WAS BETWEEN SCUFF PLATE AND JAMB. THE PAN WAS REMOVED AND REPLACED IAW SRM 53-05, FIGURE 44.
